MathSciNet Relay Station
MathSciNet bibliographic data
MR860634 (88a:35044) 35E10
Zampieri, Giuseppe An application of the fundamental principle of Ehrenpreis to the existence of global Gevrey solutions of linear differential equations. Boll. Un. Mat. Ital. B (6) 5 (1986), no. 2, 361–392.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement